Skip to Main content Skip to Navigation
Journal articles

On the Hausdorff dimension of the Mather quotient

Abstract : Under appropriate assumptions on the dimension of the ambient manifold and the regularity of the Hamiltonian, we show that the Mather quotient is small in term of Hausdorff dimension. Then, we present applications in dynamics.
Complete list of metadatas

Cited literature [33 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00769107
Contributor : Ludovic Rifford <>
Submitted on : Friday, December 28, 2012 - 11:21:36 AM
Last modification on : Monday, October 12, 2020 - 10:27:31 AM
Long-term archiving on: : Friday, March 29, 2013 - 3:49:01 AM

File

FFR_Mather_Quotient.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00769107, version 1

Citation

Albert Fathi, Alessio Figalli, Ludovic Rifford. On the Hausdorff dimension of the Mather quotient. Communications on Pure and Applied Mathematics, Wiley, 2008, 62 (4), pp.445-500. ⟨hal-00769107⟩

Share

Metrics

Record views

301

Files downloads

220